# SDR HNAA0200055

- Difficulty date: August 21, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 358,294 hours, 40,019 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Windscreen Heat
- Part time: 26,022 hours, 28,585 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTION OF WINDSHIELD WARM-UP, NOTICED SMOKE FROM FIRST OFFICERS WINDSCREEN AREA.  SELECTED TO OFF AND SMOKE DISAPPEARED.  INSPECTED ALL WINDSCREEN TERMINALS, TEMP MONITOR IN COAT CLOSET AND WIRES UNDER GLARESHIELD.  FOUND ONE LOOSE TERMINAL (L2) ON THE FIRST OFFICERS SIDE.  RESECURED L2 AND OPS CHECKED WIND SCREEN HEAT.  OPERATIONAL CHECK GOOD.
